# SDR USAA2013071800002

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 60,687 hours, 39,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN 5 ROWS.  MX REPLACED EMERGENCY LIGHTS BATTERY CHARGER.
